# SDR JJBA20210407014

- Difficulty date: April 7, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,908 hours, 24,330 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Condition: Chafed
- Location: Nr 2 Oil Pressur
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

E2 OIL LOW PRESSURE EICAS MASTER WARNING IN FLIGHT. OIL ON COWLINGS AFTER LANDING. FOUND CHAFED OIL LINE CONNECTED TO AGB TO OIL TANK PRESSURE LINE. R&R THE OIL LINE AND PERFORMED ENGINE RUNS. OPS CHECK AND LEAK CHECK SAT AT THIS TIME.
